- Clozapine-Induced Late Agranulocytosis and Severe Neutropenia Complicated with Streptococcus pneumonia, Venous Thromboembolism, and Allergic Vasculitis in Treatment-Resistant Female Psychosis. Voulgari, Christina; Giannas, Raphael; Paterakis, Georgios; Kanellou, Anna; Anagnostopoulos, Nikolaos; Pagoni, Stamata // Case Reports in Medicine;2/10/2015, Vol. 2015, p1
Clozapine is a second-generation antipsychotic agent from the benzodiazepine group indicated for treatment-resistant schizophrenia and other psychotic conditions. Using clozapine earlier on once a case appears to be refractory limits both social and personal morbidity of chronic psychosis....
- Levamisole. // Reactions Weekly;May2015, Vol. 1550 Issue 1, p135
The article presents a case study of a 36-year-old man who developed agranulocytosis during the administration of levamisole, which was published in a 2014 issue of the journal "Netherlands Journal of Medicine."
- HIV/AIDS Case Histories: Agranulocytosis. Abdo-Matkiwsky, May; Chang, Victor T.; Godwin, Janice H. // AIDS Patient Care & STDs;Sep2002, Vol. 16 Issue 9, p457
Discusses the case history of a HIV positive person showing symptoms of agranulocytosis. Clinical history of the patient; Tests conducted on the patient during his hospital admission; Maturation arrest shown by bone marrow maturation; Observation of neutropenia; Different etiologies of...
- Docetaxel/gemcitabine. // Reactions Weekly;Jun2015, Vol. 1557 Issue 1, p87
The article presents a case study of a 65-year-old man who was diagnosed with severe agranulocytosis and pancytopenia during a systemic chemotherapy with docetaxel and gemcitabine for grade III right triceps muscle leiomyosarcoma with cerebral, lung and hepatic metastases.
- Clozapine. // Reactions Weekly;6/19/2010, Issue 1306, p17
The article describes the case of a 37-year-old man with schizophrenia who experienced myocarditis while under clozapine treatment.
- Clozapine withdrawal. // Reactions Weekly;6/19/2010, Issue 1306, p17
The article describes the case of a 30-year-old man who was diagnosed with neuroleptic malignant syndrome (NMS)-like symptoms and fatal catatonia after withdrawing from clozapine treatment.
- Dopamine receptor antagonists. // Reactions Weekly;3/13/2010, Issue 1292, p13
The article describes the case of resolution of tardive dystonia in a 34-year-old man with bipolar disorder treated with clozapine.
- Clozapine/fluoxetine/trazodone. // Reactions Weekly;4/14/2012, Issue 1397, p13
The article describes the case of 61-year-old woman who developed paralytic ileus and constipation during treatment with clozapine for chronic paranoid schizophrenia.
- Clozapine. // Reactions Weekly;4/7/2012, Issue 1396, p16
The article describes the case of a 36-year-old woman who experienced febrile illness with multisystem organ failure while receiving treatment with clozapine for schizophrenia.